MAUDE Adverse Event Report: SYNTHES GMBH 2.5 REAMING ROD BALL TIP/950-STERILE; REAMER

SYNTHES GMBH 2.5 REAMING ROD BALL TIP/950-STERILE; REAMER
Model Number 351.706S
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/18/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that on (b)(6) 2023, the scrub tech attempted to add bend into the ball tip guide wire, which then had ball tip guide wire snap near the ball end of the wire.As the new wire was opened, we once again added a bend to the wire, the scrub tech stated that he could feel the new wire also wanting to snap.There was a surgical delay of five (5) minutes.The action was taken as opened another ball tip guide wire.The procedure was completed successfully.There was no fragments were generated.The fragments were removed easily without additional intervention.There was no patient consequences.This complaint involves one (1) device.This report is for one (1) 2.5 reaming rod ball tip/950-sterile.This is report 1 of 1 for complaint (b)(4).
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.D9: complainant part is not expected to be returned for manufacturer review/investigation.H3/h6: device history lot manufacturing location: supplier ¿ eptam precision metals / inspected, packaged and released by: monument.Release to warehouse date: 17-feb-2023, expiration date: 31-jan-2032, part number: 351.706s, 2.5mm reaming rod with ball tip/950mm - sterile, lot number: 2961p67 (sterile) , lot quantity: 150.Production order traveler met all inspection acceptance criteria.Inspection certificate met all inspection acceptance criteria.Certificate of conformance supplied by eptam dated 10-jan-2023 was reviewed and determined to be conforming.Tensile strength specified as minimum 2000.Certified at 2225-2314.Tensile strength of ball tip specified at minimum of 1023.Certified at 1276-1350.Certifications of heat treat supplied by temperature processing to eptam dated 07-dec-2022 and 09-dec-2022 were reviewed and determined to be conforming.Packaging label log (pll) lppf rev g, lmd rev c was reviewed and determined to be conforming.Packaging bom was reviewed and determined to be conforming with no deviations to normal packaging identified supplied by jabil (abq) was reviewed and determined to be conforming.This lot met all dimensional, visual and packaging criteria at the time of release with no issues documented during the inspection or release of this product that would contribute to this complaint condition.Device history review 25-may-2023: dhr reviewed.This lot met all dimensional, visual, sterility and packaging criteria at the time of release with no issues documented during the inspection or release of the product that would contribute to this complaint condition.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
2.5 REAMING ROD BALL TIP/950-STERILE
Common Device Name
REAMER
Manufacturer (Section D)
SYNTHES GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
Manufacturer (Section G)
MONUMENT
1101 synthes avenue
monument CO 80132
Manufacturer Contact
kate karberg
1302 wright lane east
west chester, PA 19380
3035526892
MDR Report Key17059984
Report Number8030965-2023-07086
Device Sequence Number20976793
Product Code HTO
UDI-Device Identifier10886982193858
UDI-Public(01)10886982193858
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number351.706S
Device Catalogue Number351.706S
Device Lot Number2961P67
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/19/2023
Initial Report FDA Received Date06/05/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/17/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Unknown
Patient Sequence Number1
Patient Age60 YR
Patient SexFemale